Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Bias-corrected smoothed score function for single-index models

Language

English

Abstract

We in this paper investigate smoothed score function based confidence regions for parameters in single-index models. Because a plug-in estimator of nonparametric link function causes the bias of smoothed score function to be non-negligible, the limit of the score function is asymptotically normal with a non-zero mean due to the slow convergence rate of nonparametric estimation. A bias-corrected smoothed score function is recommended for achieving centered normal limit without under-smoothing or high order kernel, and then the confidence region can be constructed by chi-square distribution. Simulation studies are carried out to assess the performance of bias-corrected local likelihood, and to compare with normal approximation approach. © Springer-Verlag 2008.

Keywords

Confidence region, Local likelihood, Single-index model, Smoothing score

Publication Date

2010

Source Publication Title

Metrika

Volume

71

Issue

1

Start Page

45

End Page

48

Publisher

Springer-Verlag

DOI

10.1007/s00184-008-0201-8

Link to Publisher's Edition

http://dx.doi.org/10.1007/s00184-008-0201-8

ISSN (print)

00261335

ISSN (electronic)

1435926X

This document is currently not available here.

Share

COinS